The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
40 Posts
Discussion Starter · #1 ·
I just started on Lyrica about 1.5 weeks ago. I seem to have more muscle aches now than I did before I started it. Is this something normal that I will "grow out of" with time? I suppose it doesn't help that I've been sick for nearly a month with that respiratory flu that's going around and then I started with yet another cold last night.:mad:
 

·
Registered
Joined
·
8,577 Posts
Scrapper,

If Lyrica works the way Gabapentin (Neurontin) does then you shouldn't have more muscle aches at all. Gaba is an older seizure medication, like Lyrica is, that helps with neuropathic and fibromyalgia type pain. I would call your doctor and report what is going on, he may want you to increase your dose or change to a different medicaiton.

Take care,
Karen
 

·
Registered
Joined
·
81 Posts
RaggedyAnn is absolutely right please do contact your Doctor as soon as possible. The muscle aches could be due to the other issues but at least they can rule that out. Lyrica overall should help w/muscle aches not worsen them.
 
1 - 3 of 3 Posts
Top